MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 RECLAIM REAM RATCHET T-HANDLE; RECLAIM INSTRUMENTS : HANDLES

DEPUY IRELAND - 3015516266 RECLAIM REAM RATCHET T-HANDLE; RECLAIM INSTRUMENTS : HANDLES
Model Number 2975-00-510
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During the surgery, the t-handle got defective.The connector piece between the t-handle and reamer is very unstable and tends to break.No patient consequence as the procedure could be completed with a same like device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The investigation could not verify or draw any conclusions about the root cause of the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Event or Problem Description
Additional information received: a.Was there a surgical delay? if yes, what is the duration of the delay? no.B.Did the instrument break into two or more pieces? if no, please specify the alleged deficiency of the instruments.Were they bent, stripped, cross-threaded, etc.? no, not yet.

Brand Name
RECLAIM REAM RATCHET T-HANDLE
Common Device Name
RECLAIM INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16097720
Report Number1818910-2023-00412
Device Sequence Number6704377
Product Code LXH
UDI-Device Identifier10603295155935
UDI-Public10603295155935
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-00-510
Device Catalogue Number297500510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown